# SDR DALA2024100809815

- Difficulty date: September 13, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 30,143 hours, 3,791 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Bottle
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3330 NEED TO R/R AD AFFECTED SAFELAV GASEOUS O2 CONTAINER IN LAV 74. CORRECTIVE ACTION: R/R PER A330 AMM 35-23. OK FOR SERVICE. (0554860)
